# SDR DALA2016121309794

- Difficulty date: December 12, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1393
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESORIES COMPARTMENT, CORROSION ON FRAME BS 1393 LBL 3 TO LBL 10, BETWEEN LONGERONS 25 - 28L.  AREA WAS REPAIRED IAW SRM 51-70-5 FIG 1.
